Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

vomiting and stomach pain please help

HI DOC...MY DAUGHTER HAD SUFFERING WITH FEVER AND SOMETIMES HEADACHE...BUT THE MOST IMPORTANT ISSUE HERE IS SHE S ALSO VOMITING AND SUFFERING WITH STOMACH PAIN. SHE S ONLY 11 YRS OLD AND WE MADE HER LAST CHECK UP LAST MONTH AND THE DOCTOR DIDN T SAY ANYTHING BUT ONLY GIVE HER MEDICINES FOR PAIN...PLEASE HELP ME...THANK YOU
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
hi well come to hcm.
any fever could be associated with vomitting at times due to drugs and at times
due to assocated gastritis.Headache could also be related with fever in most of the
cases.Unless you give details how often she gets this andhow long it lasts severity of
fever etc, it will be guess work only.If your Doctor has not given much importants
to it and has not submitted for any investigation there may not be any serious ailment
or at present he is not thinkig of it. thanks
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor